Space-time evolution of random wave groups with high waves based on the quasi-determinism theory (Ocean Engineering, 2011)

Space-time evolution of random wave groups with high waves based on the quasi-determinism theory (Ocean Engineering, 2011)




Your name (required)

Your email (required)

Subject

Your message


Authors

Petrova P.G., Arena F., Guedes Soares C.

Title

Space-time evolution of random wave groups with high waves based on the quasi-determinism theory

Journal

Ocean Engineering Volume 38, Issues 14–15, October 2011, Pages 1640-1648 – DOI:10.1016/j.oceaneng.2011.07.021